# SDR IPXA2023111465005

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N369UP
- Make and model: Boeing 767-300
- Aircraft serial: 66240
- Aircraft time: 8,957 hours, 3,458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - FOUND MAIN ENTRY DOOR DOORWAY ARMING LEVER HINGE ASSY DEFORM (REPLACE) OK TO WORK
